Sep 9, 2003
I did a drug swith from azt,abc, & viranume to viread,abc and viramune hoping it would slow/stop my facial wasting. I have been on the new combo for 4 weeks and my face has gotten worse. I am so frustrated - I do everything possible to help, excericse, take lots of supplements (vitamins), avandia, watch what I eat (low bad fat, low sugars, etc etc )and switched from d drugs. I don't know what to do. Does it get worse before stablizes or am I just plain out of luck. I am at my wits end.
Response from Dr. Moyle
You have done everything right but I am afraid you are being a little impatient. It is not really known how long it takes for facial appearance to recover after switching therapy but is reasonable to consider 18 months or more as a timeline. By the sounds of it, you should consider discussing with your doctor cosmetic management to improve your appearance while waiting for the result of drug switching and avandia to kick in. Details of cosmetic treatments can be found at facialwasting.org
Is testosterone replacement necessary?
delaying the onset of lipo
- If Someone Touch My Anus Will I Get Hiv?
- When You Get Hiv When Do The Flu-like Symptoms Happen?
- Can You Take Your Hiv Test When You Have Your Period?
- How Long Can A Person Be Infected With Hiv Before Showing Signs Of Infection?
- Can A Woman Give Hiv To A Man How Likely Is It?
- Is Bruising Easily A Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.